# SDR 97ZZZX2110

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757CH
- Make and model: Cessna 152
- Aircraft serial: 15279629
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Detached
- Location: Nr 3 Cylinder
- Part time: 700 hours
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED RPM DROP, LOSS OF OIL PRESSURE, AND ROUGHNESS.  LANDED ON CITY STREET.  NO AIRCRAFT DAMAGE.  FOUND OIL APPARENTLY EXHAUSTED THROUGH CRANKCASE BREATHER.  NR 4 CYLINDER PISTON BURNED THROUGH AFT SIDE UNDER RINGS .3750 INCH HOLE.  NR 3 CYLINDER CONNECTING ROD BROKEN LOOSE AT END CAP.  PUNCTURED BOTTOM OF CRANKCASE.  NOTE:  APPROX 8 FLIGHT HOURS PREVIOUSLY, CYLINDER COMPRESSION CHECKS WERE ALL IN THE MID 70'S, OVER 80.
